# SDR CLCA051020121

- Difficulty date: May 10, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 68,041 hours, 10,234 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT TO MDSG, ENGINE 2 FIRE ALERT.  ENGINE FIRE PROCEDURE EXECUTED PER QRH. CORRECTED ACTION (MDSG) INCLUDED VISUALLY INSPECTED NR 2 ENGINE FIRE SYSTEM IAW AMM 26 & PNEUMATIC DUCTS IAW MM 36-00-02.  NO DEFECTS NOTED.  SWAPPED FIRE BOTTLE FROM APU TO NR 2 ENGINE POSITION IAW AMM 26-21-01.  OPS CHECK OK.  DEFERRED IAW MEL 26-21-4, CAT C APU CONTAINER.  ENGINE NR 2 FIRE DETECTOR LOOP B FAULT ENTERED ON DMI IAW MEL 26-11-1 / CAT C.  AIRCRAFT RETURNED TO SERVICE.
